MathSciNet Relay Station
MathSciNet bibliographic data
MR1357317 65D32 (41A55)
Alpert, Bradley K. High-order quadratures for integral operators with singular kernels. J. Comput. Appl. Math. 60 (1995), no. 3, 367–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement